期刊文献+
共找到1篇文章
< 1 >
每页显示 20 50 100
On the Norms of r-Hankel Matrices Involving Fibonacci and Lucas Numbers
1
作者 Hasan Gokbas Hasan Kose 《Journal of Applied Mathematics and Physics》 2018年第7期1409-1417,共9页
Let us define A=Hr=(aij)?to be n&#215;n?r-Hankel matrix. The entries of matrix A are Fn=Fi+j-2?or Ln=Fi+j-2?where Fn?and Ln?denote the usual Fibonacci and Lucas numbers, respectively. Then, we obtained upper and l... Let us define A=Hr=(aij)?to be n&#215;n?r-Hankel matrix. The entries of matrix A are Fn=Fi+j-2?or Ln=Fi+j-2?where Fn?and Ln?denote the usual Fibonacci and Lucas numbers, respectively. Then, we obtained upper and lower bounds for the spectral norm of matrix A. We compared our bounds with exact value of matrix A’s spectral norm. These kinds of matrices have connections with signal and image processing, time series analysis and many other problems. 展开更多
关键词 Euclidean Norm Spectral Norm r-Hankel Matrix Fibonacci Numbers Lucas Numbers
下载PDF
上一页 1 下一页 到第
使用帮助 返回顶部